pediatrician-icon
Fever and vomiting
My son has a high fever 102F. He was fine all of a sudden in the night he got fever. We started giving him meftal p for fever. After gibing the medicine he is ok for a while but later on he starts getting warm. He's become cranky and starts vomiting. Doesn't sleep the whole night. Pls advice asap.
88 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Shilpa Nayak
Pediatrician 13 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹800 for 24 hrs

Hi, Your son is suffering  from some kind of infection. you can switch to syp  crocin  or ibuprofen for fever. As these are safer antipyretic. For vomiting  syp onde
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.